MathSciNet Relay Station
MathSciNet bibliographic data
MR1241808 (94i:14029) 14G05 (14K05 14L05)
Buium, Alexandru; Voloch, José Felipe Integral points of abelian varieties over function fields of characteristic zero. Math. Ann. 297 (1993), no. 2, 303–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement